MathSciNet Relay Station
MathSciNet bibliographic data
MR953953 58F13 (54H20)
Brown, Morton; Slaminka, Edward E.; Transue, William An orientation preserving fixed point free homeomorphism of the plane which admits no closed invariant line. Topology Appl. 29 (1988), no. 3, 213–217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement